If I'm not mistaken, this forum is placed here to people to get help and not to find out how to use certain drugs. I could be wrong, but I figured I would pass that along to you.
Thats a way to overdose very easily chewing the fentanyl releases the full time releae dose for three (3) days immdiately..........combining with methadone is the worst possible combination - they combine to make the most rapid and lethal mix for respiratory deperssion and arrest - - - only way to OD faster is to add a particular bemzo ........ you wont know that you stopped breathing until its way too late.......you will probably regurge and aspirate vomit - aspiration pnuemaonia and you will have an obstructed airway ......with an obstructed airway and respiratory arrest you will be unconscious already and dead in around 4 minutes..........
u can overdose in a heartbeat chewing patches even if u r not on methadone..had a patient who did this..releasing 3 days of medication at one time can kill u...killed him..quick...and like peace said..this forum is for those who wanna get well..not for people who want to learn how to use without killing themselves..if u need help///and this is ur goal..then please let us know and there is tons of support here...
that is a VERY scary thought. as said above, this forum isn't here to find out how to use drugs.if you're asking if it will be "ok" to do this...you really have come to the wrong place. if your concern is for someone else who has actually done this, then perhaps you should elaborate and maybe someone here could provide more specific advise. i haven't been in this forum long, but all in all people are here to find support while they try to battle their own addictions...not to find new ways to use drugs.
Im sorry I am not trying to figure out how to do it. I know someone that is doing it and am very scared for him. sorry if I offended anyone. I had some pretty bad addiction problems myself but have been clean almost 2 years now and I understand what you are all here for.
my son died this way..not on fentynl but alcohol...and my understanding is that it is not a very pleasant way to lose one's life. I wasn't there. I only saw him on life support for
4 days after EMTs were able to get him breathing again..barely..nobody knows how long he was without oxygen.
I can only echo what's been said - an acquaintance recently died alone in her apartment and was found three days later with a mouth full of fentanyl patches. Not something to play with.
wow thats pretty scary unfortunatly we can;t get through to him so I guess I just have to accept whats coming